Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for tinnitus, frequent headaches and tiredness

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3185 Questions

default
Posted on Mon, 27 Mar 2017 in Brain and Spine
Question: Hi, My name is XXXXXXX and i think there is something seriously wrong with my head! The last year has been the most rough year i had. my ears are always ringing it gets so bad to the point were im bugging out, i have frequent headaches, always tired, cant focus or remember anything, i cant drink alcohol because it heightens all my symptoms for a run of 3-5 days till it gets somewhat bearable. When it gets really bad i dont get out of bed all day and when i wake up my eyes are glued shout with eye mucus. I need help asap! i thought if i waited it would have gone away but it just keeps getting worse.
doctor
Answered by Dr. Erion Spaho 35 minutes later
Brief Answer:
Cause of tinnitus to be discovered.

Detailed Answer:
Hello and thanks for using HealthcareMagic.

I have read your question and understand your concerns.

Tinnitus, or ringing in ears may result in complications such fatigue, sleep disorders, anxiety, depression, etc.

So, in my opinion, tinnitus is most likely the cause of other symptoms that you are experiencing.

An evaluation about the cause of tinnitus is necessary.

Conditions that may cause tinnitus and its related complications include exposure to loud noise, earwax blockage, stiffening of ear bones, Ménière's disease, vascular problems of the neck vessels, certain drugs, etc.

Finding the cause of tinnitus and treating it should improve your other symptoms too.

Get evaluated by an ENT Doctor and by a Neurologist.

Hope you found the answer helpful.

Let me know if I can assist you further.

Greetings.

Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Anxiety

doctor1 MD

I don t know what is wrong with me. I have been having moderate diaherra for the past 3 days now and I can barely keep water down. Just recently I have been having panic attacks/heart racing for the last 3 hours now and I don t know if I should go to the ER.

doctor1 MD

recently, i feel like i have to pee about every half hour to 45 minutes. however, when i do, very little comes out. this occurs during school or when im out with my friends, but not when im at home. do you think this is a medical condition? or maybe just anxiety?

doctor1 MD

MY partner had a pituitary apolexy 7 weeks ago which he had an operation on, but some of the tumour is still there. He is now on thyroxine 100 mcgs od and hydrocortisone 20mgs morning, 15mgs lunchtime and 5 mgs pm. How much alcholol is he allowed to consume in a day. Also is it possible that the pituiatary gland will work again as it was not all removed. Can hydrocortisone make you aggressive, especially when drinking alchohol his age is 42 years he is 178cm and 102 kgs

doctor1 MD

i m a clinical social worker. 14 year old client has micradenoma on or near pituitary gland. Some hormone levels were elevated but she was examined by neurologist and no surgery necessary they say. Has all kinds of symptoms -- racing thoughts, visual hallucinations at times, out of control anxiety, rage outbursts, trouble reasoning and little access to insight, preoccupied about her body and somatic complaints, defiance. However she doesn t really seem bipolar or schizophrenic, though she was Dx d bipolar. I don t think it looks psychiatric, it seems so odd and doesn t add up to any one Dx. Neurologists told parents the tumor had nothing to do wiht any of this, what do you think??

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?